Mixed Automorphic Forms, Torus Bundles, and Jacobi Forms

  • Authors
  • Min Ho Lee

Part of the Lecture Notes in Mathematics book series (LNM, volume 1845)

Table of contents

  1. Front Matter
    Pages I-X
  2. Min Ho Lee
    Pages 1-9
  3. Min Ho Lee
    Pages 11-34
  4. Min Ho Lee
    Pages 141-175
  5. Min Ho Lee
    Pages 177-207
  6. Min Ho Lee
    Pages 209-230
  7. Min Ho Lee
    Pages 231-236
  8. Back Matter
    Pages 237-239

About this book


This volume deals with various topics around equivariant holomorphic maps of Hermitian symmetric domains and is intended for specialists in number theory and algebraic geometry. In particular, it contains a comprehensive exposition of mixed automorphic forms that has never yet appeared in book form. The main goal is to explore connections among complex torus bundles, mixed automorphic forms, and Jacobi forms associated to an equivariant holomorphic map. Both number-theoretic and algebro-geometric aspects of such connections and related topics are discussed.


Jacobi forms Kuga fiber varieties abelian varieties automorphic forms number theory

Bibliographic information

  • DOI
  • Copyright Information Springer-Verlag Berlin Heidelberg 2004
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Springer Book Archive
  • Print ISBN 978-3-540-21922-4
  • Online ISBN 978-3-540-40978-6
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • Buy this book on publisher's site